# SDR UIEA2014071400332

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 86,164 hours, 16,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4C END BAY COVER MISSING ESCAPE PATH LIGHTING LENS.  FOUND LIGHT LENS FOR END BAY COVER FOR SEAT4C.  UNDER SEAT INSTALLED AS REQUIRED IAW AMM 33-51-12.
